RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 16, Issue 1  


Joseph Solomonovich Ponizovskii (1928–2012)
C

RESEARCH ARTICLE
The total torsion element graph of semimodules over commutative semirings
S. Ebrahimi Atani, F. Esmaeili Khalil Saraei
1
On modular representations of semigroups $S_p\times T_p$
V. M. Bondarenko, E. M. Kostyshyn
16
On locally nilpotent derivations of Fermat rings
P. Brumatti, M. Veloso
20
Power graph of finite abelian groups
T. Tamizh Chelvam, M. Sattanathan
33
Labelling matrices and index matrices of a graph structure
T. Dinesh, T. V. Ramakrishnan
42
$(\lambda,\mu)$-fuzzy interior ideals of ordered $\Gamma$-semigroups
Yuming Feng, P. Corsini
61
On the structure of skew groupoid rings which are Azumaya
Daiana Flôres, Antonio Paques
71
Closure operators in the categories of modules. Part II (Hereditary and cohereditary operators)
A. I. Kashu
81
On Markov graphs
S. Kozerenko
96
On the Tate pairing associated to an isogeny between abelian varieties over pseudofinite field
V. Nesteruk
103
Ideals in $(\mathcal{Z}^{+},\leq_{D})$
Sankar Sagi
107
Inverse semigroups generated by group congruences. The Möbius functions
E. D. Schwab
116
On one class of partition polynomials
R. Zatorsky, S. Stefluk
127
The monoid of endomorphisms of disconnected hypergraphs
Yuriy V. Zhuchok
134
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020